- D.E.L.T.A Rescue - http://www.deltarescue.org -
I have a question about…My Shitzu dog
Posted By tdomf_d6e07 On November 11, 2010 @ 4:51 PM In Ask the Vet,Vaccinations | 1 Comment
Is it normal for my dog to have nausea and diareaa for 3 days after he recieved his Corona, DHLP and Parvo Booster? He is 3 years old now and never had this problem before after shots…He is eating and drinking normally but seems to have the nausea, throwing up and diareaa since taking the shots..Any connection possibly?
Share on Facebook 
No related posts.
Related posts brought to you by Yet Another Related Posts Plugin .
Article printed from D.E.L.T.A Rescue: http://www.deltarescue.org
URL to article: http://www.deltarescue.org/ask-the-vet/i-have-a-question-about-my-shitzu-dog/
URLs in this post:
 Image: http://www.facebook.com/share.php?u=http://www.deltarescue.org/ask-the-vet/i-have-a-question-about-my-shitzu-dog/
 Yet Another Related Posts Plugin: http://yarpp.org
Copyright © 2010 D.E.L.T.A Rescue. All rights reserved.